Can You Take Herbs After Taking Medicine?

Illustration of Can You Take Herbs After Taking Medicine?
Illustration: Can You Take Herbs After Taking Medicine? pharmaceutical-journal.com

Night. I want to ask. I take medication ciprofloxasin, vit c u0026amp; mefenamic acid from a doctor’s prescription when examining Kmrin. And I feel dizzy, nauseous, I feel bloated and I don’t feel well. what I want to ask, can I drink antangin?

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
There is a history of a doctor's examination that you did before and get several types of drugs for recovery of your condition, and now you feel uncomfortable, dizzy and nauseous so you want to take these herbal medicines together with other medicines, then you can take medicines However, consume it after eating and inform this doctor who treats you. Look at the rules of use of herbal medicines that you consume, so you use them according to instructions for use. By consuming all the drugs you get and taking them after you eat, the side effects of the drugs you take can be prevented.
In addition, several other triggering factors you also need to evaluate and know that might trigger complaints of nausea and body discomfort, such as:
1. advanced symptoms or course of pain that you experience
2. stomach upset
3. drug side effects
4. food poisoning
5. decreased appetite or less optimal food intake during your illness
6. lack of sleep
Therefore, in addition to adding herbal medicines, supplements or others that you buy at the pharmacy or drugstore independently, it is better to evaluate other triggers that aggravate your complaint. And if these complaints still bother you or complaints are increasing, then you should consult with your doctor again. The doctor will do an evaluation related to the development of the pain you are feeling, and evaluate other possible causes of the pain you are experiencing. Physical examination and supporting examination can be undertaken to help find out the cause. So the doctor can plan further treatment and treatment.
For now, several things you need to pay attention to, such as:
1. Avoid spicy foods, coconut milk, instant foods, and coffee
2. avoid sleeping late
3. multiply the consumption of healthy nutrition and water
4. Take a break from all your activities
Thus the info we can convey.
thanks.

: by

Related Question

A Rash Appears Rash And Watery On The Lip Area And Feels Itchy?

A Rash Appears Rash And Watery On The Lip Area And Feels Itchy?

(11 months ago)

In the afternoon, I want to ask a few days ago my lips just felt itchy u0026amp; dry if I scratch the water appears because I can not stand the itching u0026amp; dry. Then I gave l...

Stitch Marks On The Arm That Are Still Painful?

Stitch Marks On The Arm That Are Still Painful?

(9 months ago)

I want to ask about the problem of stitch marks that still ache in my right arm, since my arm was sewn, how come the pain can’t go away, sometimes it feels sore, cramps, and ...

Leucorrhoea Is Like A Recurring Cheese?

Leucorrhoea Is Like A Recurring Cheese?

(1 year ago)

hallo..I rinie aged 26 u0026amp; already married 2tnstlh some mmaah how come I appear white lumpy like cheese but already smbuh … then now it appears again … how do I d...

Leave a Reply

Your email address will not be published. Required fields are marked *